Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On pointwise estimates for the Littlewood-Paley operators


Author: Andrei K. Lerner
Journal: Proc. Amer. Math. Soc. 131 (2003), 1459-1469
MSC (2000): Primary 42B25
Published electronically: September 19, 2002
MathSciNet review: 1949876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper we proved pointwise estimates relating some classical maximal and singular integral operators. Here we show that inequalities essentially of the same type hold for the Littlewood-Paley operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Andrei K. Lerner
Affiliation: Department of Mathematics and Computer Science, Bar-Ilan University, 52900 Ramat Gan, Israel
Email: aklerner@netvision.net.il

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06782-5
PII: S 0002-9939(02)06782-5
Keywords: Littlewood-Paley operators, pointwise estimates, rearrangements
Received by editor(s): December 7, 2001
Published electronically: September 19, 2002
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society